2 doctors weighed in:

What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?

2 doctors weighed in
Dr. James Chapman
Internal Medicine - Cardiology
1 doctor agrees

In brief: Serious

These are very high doses of both medications.
The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin.

In brief: Serious

These are very high doses of both medications.
The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin.
Dr. James Chapman
Dr. James Chapman
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors